Funciones derivables en cuaterniones.

Juan Arias De Reyna Martínez

Gaceta Matemática (1975)

  • Volume: 27, Issue: 5-6, page 127-129
  • ISSN: 0016-3805

How to cite

top

Arias De Reyna Martínez, Juan. "Funciones derivables en cuaterniones.." Gaceta Matemática 27.5-6 (1975): 127-129. <http://eudml.org/doc/43518>.

@article{AriasDeReynaMartínez1975,
author = {Arias De Reyna Martínez, Juan},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {127-129},
title = {Funciones derivables en cuaterniones.},
url = {http://eudml.org/doc/43518},
volume = {27},
year = {1975},
}

TY - JOUR
AU - Arias De Reyna Martínez, Juan
TI - Funciones derivables en cuaterniones.
JO - Gaceta Matemática
PY - 1975
VL - 27
IS - 5-6
SP - 127
EP - 129
LA - spa
UR - http://eudml.org/doc/43518
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.